# SDR HEEA079303

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 17,838 hours
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Meter
- Part number: 12281301
- Part serial: 103858
- Condition: Fluctuates
- Location: Fuel Flow
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLUCTUATING FUEL FLOW INDICATION.
